# SDR FDEA202108051945

- Difficulty date: August 5, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 88,741 hours, 21,411 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28891
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING LEADING EDGE ACCESS PANEL #526DB DOOR LAND FORWARD CUTOUT   REPAIR DOUBLER FOUND CRACK AT APPROXIMATELY XOS 906. LEFT HAND WING LEADING EDGE ACCESS PANEL #526DB DOOR LAND FORWARD CUTOUT   REPAIR DOUBLER AT APPROXIMATELY XOS 906 REPAIR CARRIED OUT AS PER SRM 57-40-03-  2R REPAIR 1 FIGURE 201. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
